# SDR DXTA2025080504470

- Difficulty date: August 4, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N177QS
- Make and model: Bombdr BD7001A12
- Aircraft serial: 70106
- Aircraft time: 2,769 hours, 916 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Condition: Faulted
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN WE PUT THE LANDING GEAR DOWN RECIEVED AN ICAS MESSAGE. AUTO BRAKE FAIL  AND BRAKE 50% DEGRADE. THE MESSAGEFROM THE MX LOG SAID RIGHT OUT BOARD BRAKE CONTROL VALVE CONTROL ERROR. FAULT CODE 32-43-00. SEE PICTURES TECHS REMOVED THE RH OUTBOARD BRAKE CONTROL VALVE AND INSTALLED AN OPERATOR SUPPLIED REPAIRED BRAKE CONTROL VALVE. OPS CHECKS GOOD LEAK CHECK GOOD. NO FURTHER DISCREPANCIES NOTED. WORK PERFOMRED PER GL-7500 AMP BD700-A-J32-43-07-000AA-520A/720A-A
